# SDR ASAA2016122319153

- Difficulty date: December 23, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 19,486 hours, 5,731 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Part number: 38810521WE
- Condition: Failed
- Location: Apu Oil Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCCOMP T/C N8349002, FOUND APU DELTA P INDICATOR TRIPPED.  ACFT GROUNDED.  CHECKED MAGNETIC ELEMENT, FOUND MAGNETIC ELEMENT, FOUND CLEAN IAW AMM 49-91-81-000-801. REMOVED AND REPLACED LUBE FILTER ELEMENT IAW AMM 49-91-12. RAN APU, DELTA P INDICATOR TRIPPED AGAIN. REPLACED DELTA P INDICATOR IAW AMM 49-91-81. OPS & LEAK CHECKED GOOD. OK FOR SERVICE.
